BibTeX record journals/csysl/CortesCCT24

download as .bib file

@article{DBLP:journals/csysl/CortesCCT24,
  author       = {Carmen Jimenez Cortes and
                  Grant Clark and
                  Samuel Coogan and
                  Makhin Thitsa},
  title        = {The Mandalay Derivative for Nonsmooth Systems: Applications to Nonsmooth
                  Control Barrier Functions},
  journal      = {{IEEE} Control. Syst. Lett.},
  volume       = {8},
  pages        = {976--981},
  year         = {2024},
  url          = {https://doi.org/10.1109/LCSYS.2024.3406263},
  doi          = {10.1109/LCSYS.2024.3406263},
  timestamp    = {Thu, 04 Jul 2024 22:03:00 +0200},
  biburl       = {https://dblp.org/rec/journals/csysl/CortesCCT24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}